Nonantipsychotic Therapy for Monosymptomatic Auditory Hallucinations
Biological psychiatry (Impact Factor: 10.26). 10/2010; 68(7):e33-4. DOI: 10.1016/j.biopsych.2010.04.026
- [Show abstract] [Hide abstract]
ABSTRACT: A 26-year-old female outpatient presenting with a depressive state suffered from auditory hallucinations at night. Her auditory hallucinations did not respond to blonanserin or paliperidone, but partially responded to risperidone. In view of the possibility that her auditory hallucinations began after starting trazodone, trazodone was discontinued, leading to a complete resolution of her auditory hallucinations. Furthermore, even after risperidone was decreased and discontinued, her auditory hallucinations did not recur. These findings suggest that trazodone may induce auditory hallucinations in some susceptible patients.Case Reports 04/2014; 2014(apr03 1). DOI:10.1136/bcr-2014-203865
Data provided are for informational purposes only. Although carefully collected, accuracy cannot be guaranteed. The impact factor represents a rough estimation of the journal's impact factor and does not reflect the actual current impact factor. Publisher conditions are provided by RoMEO. Differing provisions from the publisher's actual policy or licence agreement may be applicable.